# SDR SWAA2018040420961

- Difficulty date: March 25, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8100
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT HOUSING LOOSE.   R & R THE LIGHT HOUSING ASSEMBLY IAW AMM.
